Towards dispersion relations for tapered core dielectric elliptical fibers

CHOUDHURY, P and KUMAR, D (2007) Towards dispersion relations for tapered core dielectric elliptical fibers. Optik - International Journal for Light and Electron Optics, 118 (7). pp. 340-344. ISSN 00304026

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1016/j.ijleo.2006.04.001

Abstract

The paper presents an analytical investigation of the electromagnetic wave propagation in a tapered core dielectric elliptical step-index fiber. Implementing Maxwell's equations in elliptical coordinates, field components are deduced that essentially incorporate Mathieu and the modified Mathieu functions. Finally, the characteristic dispersion equations are developed for even and odd modes supported by the fiber. (C) 2006 Elsevier GmbH. All rights reserved.

Item Type: Article
Subjects: T Technology > T Technology (General)
Q Science > QA Mathematics > QA75.5-76.95 Electronic computers. Computer science
Divisions: Faculty of Engineering and Technology (FET)
Depositing User: Ms Suzilawati Abu Samah
Date Deposited: 18 Oct 2011 06:50
Last Modified: 18 Oct 2011 06:50
URI: http://shdl.mmu.edu.my/id/eprint/3148

Actions (login required)

View Item View Item